# SDR SWIA202055645

- Difficulty date: December 13, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CRACKED AT STGR 1L.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED FS 333 FRAME AT STGR 1L, IAW CRJ 200 SRM 51-42-06, DRAWING 601R32004 AND 51-42-21 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE AND FORM 337 IS ATTACHED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
